Alert archive / Illinois / Wind Chill Advisories in 2009

Wind Chill Advisory 3, NWS Lincoln, IL

February 3, 200910 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 3, 2009, 3:25 PM CST for 10 counties in Illinois. It took effect at Feb 3, 2009, 9:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2009, 3:25 PM CST (21:25 UTC)
In effect from
Feb 3, 2009, 9:00 PM CST
Expired
Feb 4, 2009, 3:15 AM CST
In force
6 hr
Issued by
NWS Lincoln, IL

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 032125
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CST TUE FEB 3 2009

...BITTER COLD WIND CHILLS EXPECTED AGAIN TONIGHT AND WEDNESDAY
MORNING...

ILZ027>031-036>038-040-041-040300-
/O.NEW.KILX.WC.Y.0003.090204T0300Z-090204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
325 PM CST TUE FEB 3 2009

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY FOR WIND CHILL...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 12 PM CST WEDNESDAY.

TEMPERATURES WILL FALL QUICKLY INTO THE SINGLE DIGITS BEFORE
MIDNIGHT ON THEIR WAY TO LOWS FROM ZERO TO 5 BELOW. NORTHWEST
WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE BITTER COLD TO PRODUCE
WIND CHILL VALUES BETWEEN 15 BELOW AND 20 BELOW ZERO TONIGHT AND
WEDNESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

CHURCHILL
3 follow-up statements
000 
WWUS43 KILX 040235
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
835 PM CST TUE FEB 3 2009

...BITTER COLD WIND CHILLS EXPECTED AGAIN TONIGHT AND WEDNESDAY
MORNING...

ILZ027>031-036>038-040-041-040645-
/O.CON.KILX.WC.Y.0003.090204T0300Z-090204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
835 PM CST TUE FEB 3 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY. 

TEMPERATURES WILL FALL QUICKLY INTO THE SINGLE DIGITS BEFORE
MIDNIGHT ON THEIR WAY TO LOWS FROM ZERO TO 5 BELOW. NORTHWEST
WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE BITTER COLD TO
PRODUCE WIND CHILL VALUES BETWEEN 15 BELOW AND 20 BELOW ZERO
TONIGHT AND WEDNESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KILX 040552
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1152 PM CST TUE FEB 3 2009

...BITTER COLD WIND CHILLS EXPECTED AGAIN TONIGHT AND WEDNESDAY
MORNING...

ILZ027>031-036>038-040-041-041000-
/O.CON.KILX.WC.Y.0003.000000T0000Z-090204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
1152 PM CST TUE FEB 3 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
WEDNESDAY. 

TEMPERATURES WILL FALL QUICKLY INTO THE SINGLE DIGITS BEFORE
MIDNIGHT ON THEIR WAY TO LOWS FROM ZERO TO 5 BELOW. NORTHWEST
WINDS OF 10 TO 15 MPH WILL COMBINE WITH THE BITTER COLD TO
PRODUCE WIND CHILL VALUES BETWEEN 15 BELOW AND 20 BELOW ZERO
TONIGHT AND WEDNESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KILX 040915
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
315 AM CST WED FEB 4 2009

...WIND CHILL ADVISORY CANCELED THIS MORNING...

.WIND CHILLS WILL BE AS COLD AS 10 TO 15 BELOW ZERO THROUGH 9 AM
WITH THE COLDEST READINGS FROM I-74 NORTH.

ILZ027>031-036>038-040-041-041015-
/O.CAN.KILX.WC.Y.0003.000000T0000Z-090204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
315 AM CST WED FEB 4 2009

...WIND CHILL ADVISORY IS CANCELED THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELED THE WIND
CHILL ADVISORY THIS MORNING.

TEMPERATURES GETTING DOWN TO NEAR ZERO ALONG WITH NORTHWEST WINDS
OF 7 TO 15 MPH WILL GENERATE WIND CHILLS AS COLD AS 10 TO 15 BELOW
ZERO THROUGH 9 AM. THE COLDEST WIND CHILLS WILL BE FROM I-74 NORTH
ESPECIALLY AROUND BLOOMINGTON/NORMAL.

$$

KH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 3:01 PM CST, 24 minutes earlier.

Area forecast discussion, Feb 3, 3:01 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CST TUE FEB 3 2009

.DISCUSSION...
ISSUED 301 PM CST TUE FEB 3 2009

SHORT TERM...TONIGHT THROUGH FRIDAY...
UPPER LOW OVER OHIO HAS ITS DEEP CYCLONIC FLOW EXTENDING WESTWARD
THROUGH ILLINOIS...WITH WRAP-AROUND FLURRIES CONTINUING OVER THE
EAST THROUGH THIS EVENING BEFORE EXITING BY DAWN WEDNESDAY. THE DRY
FLUFFY SNOW THAT FELL EARLIER TODAY IS ALSO BLOWING AROUND ALOT THIS
AFTERNOON IN THE EAST WHERE VISIBILITIES ARE BEING REDUCED IN OPEN
AREAS. THE BLOWING SNOW SHOULD DECREASE EARLY THIS EVENING AS WIND
GUSTS DECREASE.

HIGH PRESSURE OVER THE PLAINS THIS AFTERNOON WILL MOVE EAST AND BE
CENTERED OVER ILLINOIS BY 00Z THU. THERE SHOULD STILL BE ENOUGH OF A
PRESSURE GRADIENT TONIGHT AND WEDNESDAY MORNING TO PRODUCE WIND
CHILLS -15 TO -20 TO THE NORTH OF A RUSHVILLE TO BLOOMINGTON LINE...
SO WILL ISSUE A WIND CHILL ADVISORY FOR THOSE AREAS UNTIL NOON
WEDNESDAY. AIR TEMPERATURES OVER THE NORTH FOR LOWS THIS MORNING
RANGED FROM 4 ABOVE TO 2 BELOW ZERO...AND EXPECT READINGS A LITTLE
LOWER THAN THAT TONIGHT. TEMPERATURES WILL THEN STRUGGLE INTO THE
TEENS WEDNESDAY AIDED SOMEWHAT BY THE WEAK EARLY FEBRUARY SUN.
SINGLE-DIGIT LOWS WILL BE LIKELY OVER THE EAST AGAIN WEDNESDAY NIGHT
AS CALM WINDS AND CLEAR SKIES ALLOW TEMPS TO PLUNGE...ESPECIALLY
BEFORE MIDNIGHT. SOME RETURN FLOW OVER THE WESTERN AREAS OVERNIGHT
WEDNESDAY NIGHT SHOULD KEEP MINS OVER THERE IN THE LOWER TEENS.

THURSDAY AND FRIDAY WILL SEE STRONG WARM ADVECTION IN THE WAKE OF
THE SURFACE HIGH AS SOUTH/SOUTHWESTERLY WINDS BRING IN MILDER AIR.
HIGHS INTO THE MID 40S WILL BE LIKELY IN THE WEST THURSDAY...WITH
MID 40S TO LOWER 50S COMMON EVERYWHERE ON FRIDAY.

LONG TERM...SATURDAY THROUGH TUESDAY...
LONG TERM FORECAST WILL CONTINUE TO RIDE ON THE EVOLUTION OF A COLD
FRONT THAT IS EXPECTED TO TURN STATIONARY OVER THE MIDWEST THIS
WEEKEND UNDER GENERALLY SOUTHWEST FLOW ALOFT. ALTHOUGH IT LOOKS LIKE
IT WILL BE A WET PERIOD...ALL OF THE WARM ADVECTION PRECEDING THE
FRONT SHOULD MAKE THINGS RAINY INSTEAD OF SNOWY.

SO FAR...THE GFS AND ECMWF CONTINUE TO AGREE THAT THE INITIAL
SHORTWAVE WILL PUSH A SURFACE LOW FROM THE PLAINS ON FRIDAY INTO THE
GREAT LAKES BY EARLY SATURDAY. THE TRAILING COLD FRONT IS THEN
FORECAST TO PUSH INTO ILLINOIS SATURDAY...BUT HOW FAR IT PENETRATES
SOUTHWARD AND WHERE IT BECOMES QUASI-STATIONARY UNDER THE SOUTHWEST
UPPER FLOW IS STILL UNCERTAIN. MOST LIKELY SCENERIO AT THIS POINT IS
FOR THE FRONT TO STALL OUT OVER SOUTHERN ILLINOIS THEN MOVE NORTH
AHEAD OF THE NEXT SURFACE/UPPER WAVE ON MONDAY. THEREFORE NORTHERN
ILLINOIS SHOULD HAVE A RELATIVE LU.AVIATION...
ISSUED 1100 AM CST TUE FEB 3 2009

MAJOR ISSUES FOR AVIATION FORECAST WILL BE THE STRONG NWRLY GUSTY
WINDS THROUGH THE AFTERNOON...AS WELL AS REDUCED VISBYS FROM SOME
LIGHT SN AND BLSN IN CMI AND BMI WHERE SOME SCATTERED SHOWERS ARE
PERSISTING WITH FLOW OFF OF LAKE MICHIGAN. ANOTHER DISTURBANCE
MOVING THROUGH THE REGION OVERNIGHT MAY BRING BACK THE LOW CLOUDS
UNTIL THE MORNING HOURS FOR PARTS OF THE AREA. HAVE BEEN SOMEWHAT
OPTIMISTIC IN KEEPING THE CONDITIONS VFR THROUGH THE FIRST HALF OF
TOMORROW.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM TONIGHT UNTIL NOON WEDNESDAY FOR
ILZ027>031-036>038-040>041.
&&
Hazardous weather outlook, Feb 3, 2:53 PM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CST TUE FEB 3 2009

ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
253 PM CST TUE FEB 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY COLD WIND CHILLS OF 10 BELOW TO 15 BELOW ZERO ARE EXPECTED
AGAIN LATER TONIGHT...DESPITE LIGHTER NORTHWEST WINDS BETWEEN 10
AND 15 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BITTERLY COLD WIND CHILLS OF 10 BELOW TO 15 BELOW ZERO ARE
EXPECTED TO LINGER WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Feb 3, 9:27 AM CST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CST TUE FEB 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 NNE ARROWSMITH        40.46N 88.62W
02/03/2009  M1.5 INCH        MCLEAN             IL   MESONET

            COCORAHS

0700 AM     SNOW             1 NW DANVILLE           40.15N 87.63W
02/03/2009  M1.5 INCH        VERMILION          IL   MESONET

            COCORAHS

0700 AM     SNOW             3 SSE HENNING           40.27N 87.68W
02/03/2009  M1.0 INCH        VERMILION          IL   MESONET

            COCORAHS

0700 AM     SNOW             MOUNT ZION              39.78N 88.88W
02/03/2009  M1.1 INCH        MACON              IL   MESONET

            COCORAHS

0700 AM     SNOW             1 SSE PEORIA            40.73N 89.60W
02/03/2009  M1.0 INCH        PEORIA             IL   MESONET

            COCORAHS

&&

25
Local storm report, Feb 3, 9:28 AM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
928 AM CST TUE FEB 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     SNOW             ALTONA                  41.12N 90.16W
02/03/2009  M1.6 INCH        KNOX               IL   CO-OP OBSERVER

0315 AM     SNOW             2 SW BLOOMINGTON        40.46N 89.00W
02/03/2009  E1.5 INCH        MCLEAN             IL   NWS EMPLOYEE

0400 AM     SNOW             OGDEN                   40.12N 87.96W
02/03/2009  M1.0 INCH        CHAMPAIGN          IL   MESONET

            MODERATE SNOW AND BLOWING SNOW WITH VISIBILITY NEAR 1/4
            MILE

0500 AM     SNOW             4 NE NORMAL             40.56N 88.95W
02/03/2009  M2.0 INCH        MCLEAN             IL   CO-OP OBSERVER

0500 AM     SNOW             DANVILLE                40.14N 87.62W
02/03/2009  M2.0 INCH        VERMILION          IL   EMERGENCY MNGR

0550 AM     SNOW             OGDEN                   40.12N 87.96W
02/03/2009  M1.3 INCH        CHAMPAIGN          IL   CO-OP OBSERVER

0600 AM     SNOW             URBANA                  40.11N 88.21W
02/03/2009  M1.0 INCH        CHAMPAIGN          IL   MESONET

0600 AM     SNOW             RANKIN                  40.46N 87.90W
02/03/2009  M1.5 INCH        VERMILION          IL   CO-OP OBSERVER

0600 AM     SNOW             3 NE BLOOMINGTON        40.51N 88.93W
02/03/2009  M1.8 INCH        MCLEAN             IL   NWS EMPLOYEE

0600 AM     SNOW             LAWRENCEVILLE           38.73N 87.69W
02/03/2009  M1.0 INCH        LAWRENCE           IL   CO-OP OBSERVER

0700 AM     SNOW             BIRDS                   38.84N 87.67W
02/03/2009  M1.0 INCH        LAWRENCE           IL   MESONET

0700 AM     SNOW             MORTON                  40.61N 89.47W
02/03/2009  M1.1 INCH        TAZEWELL           IL   CO-OP OBSERVER

0700 AM     SNOW             2 N HOMER               40.06N 87.96W
02/03/2009  M1.0 INCH        CHAMPAIGN          IL   MESONET

0700 AM     SNOW             MOUNT ZION              39.78N 88.88W
02/03/2009  M1.1 INCH        MACON              IL   MESONET

            COCORAHS

0700 AM     SNOW             3 SSE HENNING           40.27N 87.68W
02/03/2009  M1.0 INCH        VERMILION          IL   MESONET

            COCORAHS

0700 AM     SNOW             1 NW DANVILLE           40.15N 87.63W
02/03/2009  M1.5 INCH        VERMILION          IL   MESONET

            COCORAHS

0700 AM     SNOW             1 NNE ARROWSMITH        40.46N 88.62W
02/03/2009  M1.5 INCH        MCLEAN             IL   MESONET

            COCORAHS

0700 AM     SNOW             MAHOMET                 40.19N 88.40W
02/03/2009  M1.0 INCH        CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     SNOW             2 NE BLOOMINGTON        40.50N 88.95W
02/03/2009  M1.0 INCH        MCLEAN             IL   NWS EMPLOYEE

            0.06 LIQUID

0700 AM     SNOW             NEOGA                   39.32N 88.45W
02/03/2009  M1.1 INCH        CUMBERLAND         IL   CO-OP OBSERVER

0700 AM     SNOW             HENRY                   41.11N 89.36W
02/03/2009  M1.0 INCH        MARSHALL           IL   EMERGENCY MNGR

0700 AM     SNOW             5 NW SIDELL             39.96N 87.89W
02/03/2009  M2.0 INCH        VERMILION          IL   CO-OP OBSERVER

0700 AM     SNOW             1 N MACKINAW            40.55N 89.36W
02/03/2009  M1.2 INCH        TAZEWELL           IL   CO-OP OBSERVER

0700 AM     SNOW             ROANOKE                 40.80N 89.20W
02/03/2009  M1.0 INCH        WOODFORD           IL   CO-OP OBSERVER

0700 AM     SNOW             1 SSE PEORIA            40.73N 89.60W
02/03/2009  M1.0 INCH        PEORIA             IL   MESONET

            COCORAHS

0745 AM     SNOW             3 W BISMARCK            40.27N 87.66W
02/03/2009  M1.0 INCH        VERMILION          IL   MESONET

&&

THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.

SNOW REPORTS LISTED BY AMOUNT...

 INCHES  LOCATION             COUNTY       TIME
 ------  -------------------  -----------  -------
  2.00   5 NW SIDELL          VERMILION    0700 AM
  2.00   DANVILLE             VERMILION    0500 AM
  2.00   4 NE NORMAL          MCLEAN       0500 AM
  1.80   3 NE BLOOMINGTON     MCLEAN       0600 AM
  1.60   ALTONA               KNOX         1205 AM
  1.50   1 NNE ARROWSMITH     MCLEAN       0700 AM
  1.50   1 NW DANVILLE        VERMILION    0700 AM
  1.50   RANKIN               VERMILION    0600 AM
  1.50   2 SW BLOOMINGTON     MCLEAN       0315 AM
  1.30   OGDEN                CHAMPAIGN    0550 AM
  1.20   1 N MACKINAW         TAZEWELL     0700 AM
  1.10   NEOGA                CUMBERLAND   0700 AM
  1.10   MOUNT ZION           MACON        0700 AM
  1.10   MORTON               TAZEWELL     0700 AM
  1.00   3 W BISMARCK         VERMILION    0745 AM
  1.00   1 SSE PEORIA         PEORIA       0700 AM
  1.00   ROANOKE              WOODFORD     0700 AM
  1.00   HENRY                MARSHALL     0700 AM
  1.00   2 NE BLOOMINGTON     MCLEAN       0700 AM
  1.00   MAHOMET              CHAMPAIGN    0700 AM
  1.00   3 SSE HENNING        VERMILION    0700 AM
  1.00   2 N HOMER            CHAMPAIGN    0700 AM
  1.00   BIRDS                LAWRENCE     0700 AM
  1.00   LAWRENCEVILLE        LAWRENCE     0600 AM
  1.00   URBANA               CHAMPAIGN    0600 AM

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:01 AM CSTWind Chill AdvisoryILXFulton, Knox, Marshall, Peoria, Schuyler, Stark7 hr

Nearby

Wind Chill Advisories in Illinois, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.